On the controllability of impulsive fractional evolution inclusions in Banach spaces. (English) Zbl 1263.93035

Summary: In this paper, we deal with the controllability of a class of impulsive fractional evolution inclusions in Banach spaces. We establish some sufficient conditions of controllability by use of the well-known fixed point theorem for multivalued maps due to Dhage associated with an evolution system. At the end of the paper, a concrete application is given to illustrate our main results.


93B05 Controllability
49J53 Set-valued and variational analysis
26A33 Fractional derivatives and integrals
Full Text: DOI


[1] Kilbas, A.A., Srivastava, H.M., Trujillo, J.J.: Theory and Applications of Fractional Differential Equations. North-Holland Math. Studies, vol. 204. Elsevier, Amsterdam (2006) · Zbl 1092.45003
[2] Podlubny, I.: Fractional Differential Equations. Academic Press, San Diego (1999) · Zbl 0924.34008
[3] Liu, Z.H.; Sun, J.H., Nonlinear boundary value problems of fractional differential systems, Comput. Appl. Math., 64, 463-475, (2012) · Zbl 1252.34006
[4] Liu, Z.H.; Lu, L., A class of BVPs for nonlinear fractional differential equations with p-Laplacian operator, Electron. J. Qual. Theory Differ. Equ., 70, 1-16, (2012) · Zbl 1291.30210
[5] Wang, J.R.; Zhou, Y., Completely controllability of fractional evolution systems, Commun. Nonlinear Sci. Numer. Simul., 17, 4346-4355, (2012) · Zbl 1248.93029
[6] Abada, N.; Benchohra, M.; Hammouche, H., Existence and controllability results for nondensely defined impulsive semilinear functional differential inclusions, J. Differ. Equ., 246, 3834-3863, (2009) · Zbl 1171.34052
[7] Liu, Z.H.; Han, J.F.; Fang, L.J., Integral boundary value problems for first order integro-differential equations with impulsive integral conditions, Comput. Appl. Math., 61, 3035-3043, (2011) · Zbl 1222.45006
[8] Liu, Z.H.; Liang, J.T., A class of boundary value problems for first-order impulsive integro-differential equations with deviating arguments, J. Comput. Appl. Math., 237, 477-486, (2013) · Zbl 1259.45008
[9] Wang, J.R.; Fec̃kan, M.; Zhou, Y., On the new concept of solutions and existence results for impulsive fractional evolution equations, Dyn. Partial Differ. Equ., 8, 345-361, (2011) · Zbl 1264.34014
[10] Dhage, B.C., Multi-valued mappings and fixed points II, Tamkang J. Math., 37, 27-46, (2006) · Zbl 1108.47046
[11] Hu, S.C., Papageorgiou, N.S.: Handbook of Multivalued Analysis (Theory). Kluwer Academic, Dordrecht (1997) · Zbl 0887.47001
[12] Pazy, A.: Semigroups of Linear Operators and Applications to Partial Differential Equations. Springer, New York (1983) · Zbl 0516.47023
[13] Zhou, Y.; Jiao, F., Existence of mild solutions for fractional neutral evolution equations, Comput. Math. Appl., 59, 1063-1077, (2010) · Zbl 1189.34154
[14] Lasota, A.; Opial, Z., An application of the Kakutani-KY-Fan theorem in the theory of ordinary differential equations, Bull. Acad. Polon. Sci. Ser. Sci. Math. Astron. Phys., 13, 781-786, (1965) · Zbl 0151.10703
[15] Ye, H.P.; Gao, J.M.; Ding, Y.S., A generalized Gronwall inequality and its application to a fractional differential equation, J. Math. Anal. Appl., 328, 1075-1081, (2007) · Zbl 1120.26003
This reference list is based on information provided by the publisher or from digital mathematics libraries. Its items are heuristically matched to zbMATH identifiers and may contain data conversion errors. It attempts to reflect the references listed in the original paper as accurately as possible without claiming the completeness or perfect precision of the matching.